I have been on Co Codamol pain killers now for over a year for my back but recently i have had to take them more often i am constantly constipated i feel tired and sluggish all the time i have been trying to loose weight does pain killers slow down your metabolism as i cant loose the pounds now!
Drugs affect us in so many different ways. I became a string bean on them. I have gained weight off of them. But some people loose weight on them. Maybe your one of the ones who will loose weight. Just keep up the fight. Supporting you.
I was the same way...when my addiction really got serious I lost a ton of weight because I never wanted to eat and I couldn't sit still for 5 minutes. Now I'm off of them I have put on 25 pounds that I'm having a he!! Of a time loosing. I don't think it's the medication that's causing the weight gain. The meds can cause the constipation though.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.